# SDR SWIA202054212

- Difficulty date: November 5, 2020
- Submitted: November 24, 2020
- Operation: Air carrier
- Aircraft: N150SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000499
- Aircraft time: 14,604 hours, 8,152 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Seal Rest
- Condition: Corroded
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR CENTER SEAL REST ON FUSELAGE CORRODED.  C-CHECK RO 11/20/2020.  REMOVED CORROSION BY BLENDING FWD CARGO DOOR SEAL REST UNDER FUSELAGE, REF E175 SRM.  SEE CONTINUATION CARD FOR WORK PERFORMED.
